Catalog Home Page

Approximation of H p -functions by Bochner-Riesz means on compact Lie groups

Bloom, W.R. and Zengfu, X. (1994) Approximation of H p -functions by Bochner-Riesz means on compact Lie groups. Mathematische Zeitschrift, 216 (1). pp. 131-145.

Link to Published Version: http://dx.doi.org/10.1007/BF02572312
*Subscription may be required
Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Springer-Verlag
URI: http://researchrepository.murdoch.edu.au/id/eprint/19498
Item Control Page Item Control Page